Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 236, NWS Jackson, MS

April 30, 2017Adams County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 5:29 AM CDT for Adams County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 5:29 AM CDT (10:29 UTC)
Expired
Apr 30, 2017, 6:30 AM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS

The radar

The Ft Polk radar (KPOE), 133 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:50 AM CDTTSTM WND DMGFerriday, LANUMEROUS TREES AND POWER LINES DOWN THROUGHOUT THE PARISH.
Apr 30, 6:14 AM CDTTORNADO4 Ssw Natchez, MSTHE TORNADO BEGAN ALONG BOURKE ROAD AND UPROOTED NUMEROUS TREES ALONG ITS PATH. THE WORST DAMAGE OCCURRED IN THE CLOVERDALE AREA. HERE, A LARGE TREE DESTROYED A HOME ALONG CLOVERDALE DR. THE STRONGEST POINT OF THE TORNADO OCCURRED ALONG CLOVERDALE ROAD, WHERE
Apr 30, 6:20 AM CDTTSTM WND DMG4 Ssw Natchez, MSNUMEROUS TREES REPORTED DOWN ALONG CLOVERDALE AND BOURKE ROADS. POWER OUTAGES AND DAMAGE TO VEHICLES ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:49 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1340 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS54 KJAN 301029
SVRJAN
LAC025-029-MSC001-301130-
/O.NEW.KJAN.SV.W.0236.170430T1029Z-170430T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
529 AM CDT SUN APR 30 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Concordia Parish in northeastern Louisiana...
  Central Catahoula Parish in northeastern Louisiana...
  Central Adams County in southwestern Mississippi...

* Until 630 AM CDT

* At 528 AM CDT, severe thunderstorms were located along a line
  extending from Acme to Fort Adams, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Natchez, Vidalia, Ferriday, Monterey, Jonesville, Clayton, Lee
  Bayou, Acme, New Era, Black Hawk, Wildsville, Sibley, Slocum,
  Spokane, Wallace Ridge, Mayna, West Ferriday, Deer Park, Frogmore
  and Kingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.

LAT...LON 3112 9172 3120 9168 3123 9179 3130 9190
      3197 9186 3187 9178 3192 9169 3185 9157
      3180 9158 3175 9154 3175 9136 3137 9127
      3132 9147 3128 9150 3123 9149 3124 9156
      3122 9158 3113 9163 3106 9156 3101 9160
TIME...MOT...LOC 1028Z 211DEG 19KT 3136 9184 3109 9155 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
2 follow-up statements
501 
WWUS54 KJAN 301040
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
540 AM CDT SUN APR 30 2017

LAC025-029-MSC001-301130-
/O.CON.KJAN.SV.W.0236.000000T0000Z-170430T1130Z/
Concordia LA-Catahoula LA-Adams MS-
540 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CONCORDIA...NORTHEASTERN CATAHOULA PARISHES IN NORTHEASTERN
LOUISIANA AND CENTRAL ADAMS COUNTIES...

At 539 AM CDT, severe thunderstorms were located along a line
extending from near Monterey to near Fort Adams, moving northeast at
30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Natchez, Vidalia, Ferriday, Monterey, Clayton, Lee Bayou, Black Hawk,
Sibley, Slocum, Spokane, West Ferriday, Deer Park, Frogmore,
Kingston, Ridgecrest and Sicily Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.

LAT...LON 3112 9172 3120 9168 3123 9179 3142 9177
      3150 9168 3187 9174 3192 9169 3185 9157
      3180 9158 3175 9154 3175 9136 3137 9127
      3132 9147 3128 9150 3123 9149 3124 9156
      3122 9158 3113 9163 3106 9156 3101 9160
TIME...MOT...LOC 1039Z 230DEG 28KT 3140 9174 3112 9147 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
815 
WWUS54 KJAN 301056
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
556 AM CDT SUN APR 30 2017

LAC025-301105-
/O.CAN.KJAN.SV.W.0236.000000T0000Z-170430T1130Z/
Catahoula LA-
556 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CATAHOULA PARISH
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.

LAT...LON 3112 9172 3120 9168 3123 9178 3143 9174
      3150 9168 3176 9160 3172 9155 3175 9154
      3173 9138 3175 9136 3137 9127 3132 9147
      3128 9150 3123 9149 3124 9156 3122 9158
      3113 9163 3106 9156 3101 9160 3102 9161
TIME...MOT...LOC 1055Z 220DEG 38KT 3150 9165 3122 9138 

$$

LAC029-MSC001-301130-
/O.CON.KJAN.SV.W.0236.000000T0000Z-170430T1130Z/
Concordia LA-Adams MS-
556 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CONCORDIA PARISH IN NORTHEASTERN LOUISIANA AND CENTRAL ADAMS
COUNTIES...

At 555 AM CDT, severe thunderstorms were located along a line
extending from near Monterey to 6 miles south of Dolorosa, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Natchez, Vidalia, Ferriday, Monterey, Clayton, Black Hawk, Sibley,
Slocum, Spokane, West Ferriday, Deer Park, Kingston and Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 AM CDT for northeastern
Louisiana...and southwestern Mississippi.

LAT...LON 3112 9172 3120 9168 3123 9178 3143 9174
      3150 9168 3176 9160 3172 9155 3175 9154
      3173 9138 3175 9136 3137 9127 3132 9147
      3128 9150 3123 9149 3124 9156 3122 9158
      3113 9163 3106 9156 3101 9160 3102 9161
TIME...MOT...LOC 1055Z 220DEG 38KT 3150 9165 3122 9138 

HAIL...<.75IN
WIND...60MPH
 
$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:14 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 30, 1:14 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
114 AM CDT Sun Apr 30 2017

.UPDATE...
Updated for 06Z aviation discussion.

&&

.AVIATION...
06Z TAF discussion:
Gusty southerly winds will continue through Sunday morning, before
a cold front pushes a line of thunderstorms east across the
forecast area. A few gusts up to 30 to 35 mph will be possible
during this time. A broken deck of stratus will keep ceilings
hovering around the MVFR range ahead of the front. Periods of
lower ceiling and reduced visibility, as well as gusty and erratic
winds will accompany the thunderstorms. Expect a lingering chance
for showers and possibly MVFR ceilings or visibility behind the
thunderstorms later in the period. Amendments may be necessary to
refine the timing for thunderstorms. /NF/

&&

.DISCUSSION...
As of 2z, a closed mid/upper-level low was ejecting out of the
Four Corners region onto the Southern Plains with multiple
shortwaves rotating through the associated trough. A trailing cold
front from a surface low was located across eastern TX and OK.
Multiple areas of severe thunderstorms are ongoing from the
TexArkana into portions of Louisiana associated with the
aforementioned shortwaves. Large amounts of instability and
efficient shear allowed for a bowing line of storms to move
through the far NW portion of the CWA earlier this evening, with
another multicell cluster of storms approaching the SW corner of
the CWA as of this writing. For the remainder of the evening,
expect the cluster of storms to the SW to move into the Parishes
of NE Louisiana with some degree of severe weather in the form of
large hail and damaging winds possible, however these storms are
expected to weaken shortly after moving into the area. Otherwise,
strong gusty winds will continue through the evening with a few
isolated to scattered showers possibly developing in the moist
southerly flow later tonight. While some differences in the latest
hi-res guidance continue with regard to timing and convective
evolution there is good consensus that a line of storms will be
entering our western Parishes/Counties around 9-10z. Severe
weather is still expected with these storms with all modes of
severe weather possible. For more information regarding the severe
threat for tomorrow please see the previous discussion below.
/TW/

Prior discussion below:

Today through tonight....

Temperatures continue to be well above their average late April
averages this afternoon noon as warm, moist tropical air continues
to filter into the region. Southerly winds have remained strong and
gusty throughout the day as surface pressure gradients have remained
tight ahead of an approaching deep upper level low that has begun to
make its trek across the Plains.

An upper level shortwave rotating around the southeastern periphery
of the aforementioned deep upper low, has resulted in the
development of some severe thunderstorms over north central
Louisiana. Convective thunderstorms associated with this disturbance
will continue to move NE towards the ArkLaMiss. With an unstable
airmass in place over the region, coupled with ample amounts of deep
layer shear, these storms could maintain their intensity and more
storms could form as the disturbance approaches the region. Even
though latest high res guidance keeps these storms west of most of
the JAN CWA, the best chances of storms will exist in eastern
Louisiana and SE Arkansas. Main threats with storms this
afternoon and evening will be hail and wind. A tornado can't be
ruled out.

Non thunderstorm winds will remain high through at least midnight as
the tight gradient remains over the region, even tightening a bit
over the westernmost counties and parishes. The wind advisory
will be extended through 1AM to account for these strong southerly
winds.

During the early morning hours, the attention will begin to center
on an approaching linear convective system associated with the deep
upper low as it begins to eject northward. Although all modes of
severe weather will be possible as this line of storms begins to
progress through the region, severe winds and flash flooding look to
be the most significant threats. Forecast soundings depict near
and above record PW's and substantial amounts of elevated
instability as this system advances. This should lead to intense
convective showers and storms producing high rates of rainfall as
the line advances across the region resulting in flash flooding
and even river/stream flooding as water levels could quickly rise.
A Flash Flood Watch has been issued beginning at 4AM Sunday
morning. The threats associated with this line of storms will
slowly move eastward throughout the day tomorrow./JPM3/

Sunday through next week...

A rather complex forecast continues to unfold this weekend. Gusty
southerly winds continue to pump anomalous moisture into the region.
Strong moisture transport will lead to record precipitable water
values for this time of year around 2.1-2.3 inches during the day
Sunday across the region. Ample instability will be present in the
atmosphere given such warm conditions in place. All of this will
combine with our next approaching weather system to bring the
potential for flooding and severe weather on Sunday. The overall
synoptic pattern depicts a large upper trough swinging east across
the Southern Plains today and Sunday. As this does, a surface low
will develop and intensify and track northeast across the mid-
Mississippi Valley region. As this occurs a squall line looks to be
on our doorstep in my western counties and parishes by daybreak
Sunday(if not a little before). This line will progress east across
the region through the day, exiting the eastern part of the state
during the evening ahead of a cold front.

The primary concern with this weather system will be torrential
downpours and resultant flooding. Models continue to show widespread
2 to 3 inches of rain in our soupy, tropical airmass. However, given
the efficient nature of this rainfall, despite some of the more
progressive nature of the linear complex, there is potential for
some spots to receive multiple rounds of rain and some localized
higher amounts of 4 to 6 inches. Hi-res model guidance shows
additional storm development ahead of the front across areas east of
I-55, which could mean a few rounds of storms for these areas. Flash
flooding issues, as well as river flooding issues, are possible
during the day tomorrow. Given this, have continued to mention an
elevated risk in the HWO and graphics and a Flash Flood Watch has
been issued for the entire area. Locations along and west of I-55
have an earlier start to the watch given the timing of the expected
line. The eastern area is delayed into the mid morning but given that
hi-res guidance suggests storms will linger into the evening, the
ending time lasts til midnight.

The other concern with this system will be from severe weather.
Given plenty of wind energy in the atmosphere, wind shear is ample
for organized storms as well as tornadoes and damaging winds.
Vertical totals will be around 27-30C which will suggest hail as a
threat as well. Any storm that can take on more of a northeast
motion will also have some potential for mesovortex tornadoes but
otherwise the angle of the 0-3km shear vectors isn't optimal for
such tornadoes. Think the main concern will be from damaging winds
but given the low LCLs and ample shear, tornadoes will also be
possible. As the line moves through, the threat will diminish from
west to east during the day.

The upper low will pull off to the north on Monday, leaving the
region dry and cooler. Highs on Monday will be in the 70s areawide
under broad troughing. Dry, but warmer, weather will continue on
Tuesday before another round of rain and storms enters the area
Wednesday through the rest of the week. This next round of weather
will also hold potential for not just severe storms but also flash
flooding, especially given already saturated grounds. Near 2 inch PW
airmass looks to return, to at least southern locales per the GFS.
It is interesting to note that the GFS hints at the possibility of a
coastal complex for this system which will likely have an impact on
how much moisture and rain impacts out region. The upper trough will
cut off and spin over our area as an upper low. This will spin
across our region through the end of the week, bringing at least
some kind of chance for wraparound moisture and rain to the region.
The good news with this scenario is that it should eliminate 90s
from our temperature forecast for the rest of the week and pleasant,
cooler temperatures should occur in the latter parts of the week.
/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  51  76  53 /  99  35   1   3
Meridian      82  54  77  52 /  91  89   1   4
Vicksburg     75  52  77  54 / 100  12   1   3
Hattiesburg   80  54  79  52 /  91  89   1   1
Natchez       73  50  77  54 / 100  14   1   1
Greenville    73  52  75  55 / 100  12   1   3
Greenwood     75  52  74  54 / 100  23   1   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
     evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
     064>066-072>074.

     Flash Flood Watch through this evening for MSZ018-019-025>029-
     032-034>037-040>043-047>049-053>055-059>063.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&

TW/NF/28
Hazardous weather outlook, Apr 29, 10:25 PM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1025 PM CDT Sat Apr 29 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
010330-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1025 PM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...early Sunday morning through Sunday afternoon

FLOODING
THREAT...Elevated
TIMING...early Sunday morning through Sunday afternoon

A line of thunderstorms will bring torrential rain and severe
weather to the area early Sunday morning through Sunday afternoon.
Flash flooding is possible as potential for 2 to 3 inches over a
relatively short period of time will occur. Some areas could see
as much as 4 to 6 inches of rain. Hail, damaging winds and a few
tornadoes will also be possible with these thunderstorms.

(www.weather.gov/images/jan/graphicast/image3.png)
(www.weather.gov/images/jan/graphicast/image4.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
tonight through Sunday night.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 30, 1:29 AM CDT, 4 hours before
Special Weather Statement
National Weather Service Jackson MS
129 AM CDT SUN APR 30 2017

ARZ074-300700-
Ashley AR-
129 AM CDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHLEY COUNTY UNTIL 200
AM CDT...

At 129 AM CDT, Meteorologists were tracking a strong thunderstorm
near Hamburg, moving northeast at 65 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of eastern Ashley
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3340 9186 3339 9146 3333 9146 3308 9171
      3321 9197
TIME...MOT...LOC 0629Z 213DEG 56KT 3328 9181

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 6:10 AM CDTFlash Flood WarningJANAdams4 hr
Apr 30, 6:14 AM CDTTornado WarningJANAdams34 min
Apr 30, 6:34 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Apr 30, 6:43 AM CDTTornado WarningJANWarren62 min
Apr 30, 6:50 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson55 min
Apr 30, 7:20 AM CDTTornado Warning Tornado observedJANIssaquena, Sharkey, Warren, Yazoo55 min
Apr 30, 7:21 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson39 min
Apr 30, 7:28 AM CDTTornado WarningJANClaiborne, Hinds, Warren62 min
Apr 30, 7:35 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln40 min
Apr 30, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin, Simpson64 min
Apr 30, 7:57 AM CDTTornado WarningJANHinds48 min
Apr 30, 8:01 AM CDTTornado WarningJANCopiah, Hinds, Rankin44 min
Apr 30, 8:06 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo54 min
Apr 30, 8:12 AM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Apr 30, 8:13 AM CDTTornado WarningJANHinds, Madison, Warren, Yazoo62 min
Apr 30, 8:20 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo55 min
Apr 30, 8:31 AM CDTTornado WarningJANHinds, Madison59 min
Apr 30, 8:59 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith61 min
Apr 30, 9:00 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo3 hr
Apr 30, 9:05 AM CDTTornado Warning Tornado observedJANAttala, Holmes, Madison, Yazoo55 min
Apr 30, 9:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore66 min
Apr 30, 9:18 AM CDTTornado WarningJANScott42 min
Apr 30, 9:30 AM CDTFlash Flood WarningJANAttala, Holmes, Humphreys, Madison3 hr
Apr 30, 9:37 AM CDTTornado WarningJANCarroll, Holmes, Montgomery53 min
Apr 30, 9:48 AM CDTTornado Warning Tornado observedJANLeake, Neshoba, Newton, Scott57 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore40 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion55 min
Apr 30, 9:53 AM CDTSevere Thunderstorm WarningJANAttala, Montgomery, Webster52 min
Apr 30, 9:54 AM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith3 hr
Apr 30, 10:05 AM CDTTornado WarningJANMontgomery, Webster27 min
Apr 30, 10:07 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton38 min
Apr 30, 10:16 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery22 min
Apr 30, 10:22 AM CDTTornado WarningJANGrenada23 min
Apr 30, 10:33 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston57 min
Apr 30, 10:43 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar62 min
Apr 30, 10:45 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Noxubee60 min
Apr 30, 10:59 AM CDTTornado WarningJANKemper, Noxubee43 min
Apr 30, 11:12 AM CDTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion3 hr
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningJANLowndes36 min
Apr 30, 11:33 AM CDTFlash Flood WarningJANCovington, Forrest, Jones3 hr
Apr 30, 11:42 AM CDTTornado WarningJANLowndes8 min
Apr 30, 12:31 PM CDTSevere Thunderstorm WarningJANForrest, Jones34 min
Apr 30, 4:34 AM CDTTornado WarningJANMorehouse, Richland, West Carroll56 min
Apr 30, 4:40 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia50 min
Apr 30, 5:47 AM CDTSevere Thunderstorm WarningJANTensas58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.